# SDR KCSA202404041041

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT STA. 400 BULK HEAD WEB LBL 40 AT WL 124
